Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2010, Article ID 504324, 35 pages
http://dx.doi.org/10.1155/2010/504324
Research Article

The Initial Value Problem for the Quadratic Nonlinear Klein-Gordon Equation

1Department of Mathematics, Graduate School of Science, Osaka University, Osaka, Toyonaka 560-0043, Japan
2Instituto de Matemáticas, UNAM Campus Morelia, AP 61-3 (Xangari), Morelia CP 58089, Mexico

Received 18 September 2009; Accepted 23 February 2010

Academic Editor: Dongho Chae

Copyright © 2010 Nakao Hayashi and Pavel I. Naumkin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-M. Delort, β€œExistence globale et comportement asymptotique pour l'équation de Klein-Gordon quasi linéaire à données petites en dimension 1,” Annales Scientifiques de l'École Normale Supérieure, vol. 34, no. 1, pp. 1–61, 2001. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  2. S. Klainerman, β€œGlobal existence of small amplitude solutions to nonlinear Klein-Gordon equations in four space-time dimensions,” Communications on Pure and Applied Mathematics, vol. 38, no. 5, pp. 631–641, 1985. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  3. V. Georgiev and B. Yordanov, β€œAsymptotic behavior of the one dimensional Klein-Gordon equation with a cubic nonlinearity,” preprint.
  4. S. Katayama, β€œA note on global existence of solutions to nonlinear Klein-Gordon equations in one space dimension,” Journal of Mathematics of Kyoto University, vol. 39, no. 2, pp. 203–213, 1999. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  5. K. Moriyama, β€œNormal forms and global existence of solutions to a class of cubic nonlinear Klein-Gordon equations in one space dimension,” Differential and Integral Equations, vol. 10, no. 3, pp. 499–520, 1997. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  6. K. Moriyama, S. Tonegawa, and Y. Tsutsumi, β€œAlmost global existence of solutions for the quadratic semilinear Klein-Gordon equation in one space dimension,” Funkcialaj Ekvacioj, vol. 40, no. 2, pp. 313–333, 1997. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  7. J. Shatah, β€œNormal forms and quadratic nonlinear Klein-Gordon equations,” Communications on Pure and Applied Mathematics, vol. 38, no. 5, pp. 685–696, 1985. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  8. H. Sunagawa, β€œOn global small amplitude solutions to systems of cubic nonlinear Klein-Gordon equations with different mass terms in one space dimension,” Journal of Differential Equations, vol. 192, no. 2, pp. 308–325, 2003. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  9. H. Lindblad and A. Soffer, β€œA remark on asymptotic completeness for the critical nonlinear Klein-Gordon equation,” Letters in Mathematical Physics, vol. 73, no. 3, pp. 249–258, 2005. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  10. H. Lindblad and A. Soffer, β€œA remark on long range scattering for the nonlinear Klein-Gordon equation,” Journal of Hyperbolic Differential Equations, vol. 2, no. 1, pp. 77–89, 2005. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  11. N. Hayashi and P. I. Naumkin, β€œThe initial value problem for the cubic nonlinear Klein-Gordon equation,” Zeitschrift für Angewandte Mathematik und Physik, vol. 59, no. 6, pp. 1002–1028, 2008. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  12. N. Hayashi and P. I. Naumkin, β€œFinal state problem for the cubic nonlinear Klein-Gordon equation,” Journal of Mathematical Physics, vol. 50, no. 10, Article ID 103511, 14 pages, 2009. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  13. H. Sunagawa, β€œRemarks on the asymptotic behavior of the cubic nonlinear Klein-Gordon equations in one space dimension,” Differential and Integral Equations, vol. 18, no. 5, pp. 481–494, 2005. View at Google Scholar Β· View at MathSciNet
  14. V. Georgiev and S. Lucente, β€œWeighted Sobolev spaces applied to nonlinear Klein-Gordon equation,” Comptes Rendus de l'Académie des Sciences, vol. 329, no. 1, pp. 21–26, 1999. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  15. N. Hayashi and P. I. Naumkin, β€œScattering operator for nonlinear Klein-Gordon equations,” Communications in Contemporary Mathematics, vol. 11, no. 5, pp. 771–781, 2009. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  16. T. Ozawa, K. Tsutaya, and Y. Tsutsumi, β€œGlobal existence and asymptotic behavior of solutions for the Klein-Gordon equations with quadratic nonlinearity in two space dimensions,” Mathematische Zeitschrift, vol. 222, no. 3, pp. 341–362, 1996. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  17. V. Georgiev, β€œDecay estimates for the Klein-Gordon equation,” Communications in Partial Differential Equations, vol. 17, no. 7-8, pp. 1111–1139, 1992. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  18. N. Hayashi and P. I. Naumkin, β€œAsymptotics for large time of solutions to the nonlinear Schrödinger and Hartree equations,” American Journal of Mathematics, vol. 120, no. 2, pp. 369–389, 1998. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  19. B. Marshall, W. Strauss, and S. Wainger, β€œLpLq estimates for the Klein-Gordon equation,” Journal de Mathématiques Pures et Appliquées, vol. 59, no. 4, pp. 417–440, 1980. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet